MAUDE Adverse Event Report: CENTINEL SPINE, LLC PRODISC C VIVO US IMPLANT MEDIUM-DEEP 5MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC PRODISC C VIVO US IMPLANT MEDIUM-DEEP 5MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDVMD5
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An mdr is indicated in this complaint.It was reported that a patient was implanted with two pdc vivo devices on (b)(6) 2024.At a follow up it was found that one of the levels had migrated, the surgeon completed a removal of level c5-6 and fused that segment on (b)(6) 2024.A review of the dhr found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is within the level outlined in the risk documentation.A review of the risk documentation found that the harms associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the risks.The removed implants will be evaluated following exponent's approved prodisc c device evaluation protocol.The report will be issued under pdcv-0022.Imaging showed that the implant at c5-6 had migrated anteriorly.The removal was completed due to implant migration.The submission is 1 of 1 devices involved in this event.
 
Event or Problem Description
A patient was implanted with two pdc vivo devices on (b)(6) 2024.At a follow up it was found that one of the levels had migrated, the surgeon completed a removal of level c5-6 and fused that segment on (b)(6) 2024.

Brand Name
PRODISC C VIVO US IMPLANT MEDIUM-DEEP 5MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC
900 airport road, suite 3b
west chester PA 19380
Manufacturer (Section G)
FRUH VERPACKUNGSTECHNIK AG
allmendstrasse 47
fehraltorf, 8320
SZ   8320
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key20438956
Report Number3007494564-2024-00076
Device Sequence Number20830786
Product Code MJO
UDI-Device Identifier00843193113702
UDI-Public(01)00843193113702(17)290430(10)2024-0396
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPDVMD5
Device Catalogue NumberN/A
Device Lot Number2024-0396
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/17/2024
Initial Report FDA Received Date10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale